# SDR UF6A990604

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Air Scoop
- Part number: JD711J0016000
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEN - LEFT ENGINE INBOARD NACA DUCT AIR SCOOP IS DAMAGED.  MAINTENANCE REMOVED AND REPLACED MODULAR 6.  (M)
